# SDR PCAA0205060

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 23,266 hours, 25,649 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 5352011
- Part serial: 462
- Condition: Faulty
- Location: Cockpit
- Part time: 13,599 hours, 15,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MDT FLIGHT 3741, CREW REPORTED AFTER GEAR RETRACTION, GEAR HANDLE ILLUMINATED AND LEFT NOSE AND RIGHT RED LIGHTS REMAINED ILLUMINATED.  MAINTENANCE REPLACED GEAR HANDLE ASSEMBLY.  FUNCTIONAL CHECKED IN ACCORDANCE WITH MAINTENANCE MANUAL 32-30-00.  AIRCRAFT RETURNED TO SERVICE.
